i had 2 shots last year with no side effects then just before i was to get my 3rd in Dec i started spotting when i went for my 3rd shot the sister told me it is probably becasue the shot was starting to work out but it should go away in a few days (after my 3rd shot), none the less is never did so in beginning of Feb i went to Dr who told me it is not uncomman so he prescribed a progesterone pill that i was to take for 30 days and then i should rather not go for th 3rd shot as it is not working for me.  I should wait a few months and then rather try the pill.  well i took the pills for the 30 days (which was finished about 2 weeks before the 3rd shot was due and i was still spotting.  Then after the time of my 3rd shot lapsed i started with more heavy bleeding (like a period) it became lighter and so me and hubby had sex,  i still have some light brown spotting and it is now 1 month after i was suppose to get the 3rd shot.  For the past few days my boobs has also bacome very sore, i am hungry all the time and i just want to sleep and when i dont sleep i cant sleep.  So my question is ... is the shot effective when you are "having a period" while on the shot, can you fall pregnant during this time or within a month after not getting the next shot while spotting???

 

I am desperate so please anser and give al details as to what happened to you